# SDR CA091109001

- Difficulty date: October 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 5,622 hours
- Engine: Allsn 250C30P
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Part number: NAS1022A8
- Condition: Cracked
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF T/R PITCH CHANGE CROSS HEAD NUT, THE NUT WAS FOUND TO BE CRACKED IN 2 OF THE RELIEF SLOTS.  THE NUT WAS COMPLETELY SEPARATED AFTER REMOVAL.  NUT WAS DISCARDED AND REPLACED WITH NEW.
